# SDR SWI2025F00061

- Difficulty date: November 16, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON LOWER INBOARD LEADING EDGE SKIN SHROUD CHAFFED     (C-CHECK RO 1/13/2025)    BLENDED CHAFE ON RH AILERON LOWER INBD LEADING LEADING EDGE SKIN SHROUD REF CRJ 200 SRM 51-12-00-00, FOUND TO BE OUT OF LIMITS PER AND REPLACED RH AILERON LOWER INBD LEADING EDGE SKIN SHROUD PN: CC670-13053-2 REF CRJ200 SRM 51-42-06, SRM 51-42-21 AND DWG # CC670-13000, REV.D. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
